# SDR GTIA2020091735364

- Difficulty date: September 17, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 21,309 hours, 9,590 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND RUDDER RT SKIN HOIST POINT NR 3 DEBANDED RAF 2588774-1 CREATED.  REVIEWED LTPR NR 5000101238-0010 COMP.  REPAIR HAS BEEN PERFORMED, IAW SRM 55-41-13-300-030 REF TO RAF 2588224-1.
